# SDR 07FDEA00448

- Difficulty date: February 12, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA LONGERON 52 AT STA 1531 FOUND CORRODED  REPAIR CARRIED OUT PER FEDEX EA 1-5310-105623, FUSELAGE, LONGERON L52 AT STA 5-102, SRM SPLICE CLASSIFICATION.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
